# SDR DL72S950714

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 2 SLAT RIB MKD NR 2 CRACKED AT LWR T/E RADIUS.  FABRICATED AND INSTALLED NEW REPAIR PER M/M 57-54-0 PG 819.
